# SDR SWAA041797

- Difficulty date: June 27, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 59,273 hours, 56,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE SKIN AT BS 500C + 16, BETWEEN STRINGER 15R AND STRINGER 14R, CRACKED.  REPAIRED SKIN PER EA.
